# SDR DALA2016040802705

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 484-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED RT CUSP WEB BETWEEN BS 484-492 AND X=-44 TO X=-54.  PUNCTURED ON RT CUSP WEB WAS REPAIRED IAW SRM 51-30-2, 51-10-3 PAR 19 AND 21 AND 38, 53-05, FIG 131A-17.
